# SDR DALA2019022001099

- Difficulty date: January 14, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,872 hours, 17,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 DURING HCK AT STAG, CORROSION WAS NOTED ON THE FAIL SAFE CHORD, STA 1562, S37L-37R C/W ERA 574252-14.
